# SDR AALA991006

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49329
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail Compartment
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN TAIL COMPARTMENT CEILING INOPERATIVE.  REPAIRED WIRE TO EMERGENCY EXIT LIGHT IN TAIL COMPARTMENT CEILING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
